My husband had three hart attacks. and has been sudated since Wednesday 31st Aug with dormicum.I do not get any answers from the hospital sister or doctor. He is never available He has been on morphine 5ml. Lasix 5ml. Dextrose 5ml. and today on dopamine 5 ml and dobutex 78 ml.
12 Sep 2011
Dobutrex is used for increasing cardiac output in the short term treatment of cardiac decompensation following and MI (heart attack) or cardiac surgeries. Basically it is helping the heart to function better. Morphine is for pain and sedation. Lasix is helping to clear any extra fluid from building up around the heart or lungs. Dopamine is often used side by side with Dobutrex. Hope this helps!
14 Sep 2011
All that I can add is to be in agreement with dzoo... u have a right to know everything with your husband... does the sister have HPPA cleared? Make a list before talking with the doctors so you will remember to ask everything that concerns you. Physicians USUALLY make rounds twice a day in the ICU's... early in the morning (usually) and after office hrs. in the afternoon.
The nurses can also tell u what time each doc makes rounds... so that u can catch them... good luck and I will keep your husband in my prayers...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been diagnosed with congestive heart failure. Thism of course causes retention of fluids in my body when I ingest excessive sodium. My ...
4 answers • 7 Oct 2009
My mother is in congestive heart failure and renal failure (approx.35% function in both) and she has developed severe joint pain. They started her on ...
3 answers • 14 Oct 2009
One day I came down with congestive heart failure and upon looking at my heart, they said it was damaged as bad as if I were shooting major drugs for ...
1 answer • 15 Apr 2010
I have hypertrophic Cardiomyopathy, congestive heart failure and pacemaker/defibrillator
3 answers • 5 Nov 2011
... weeks ago with Atrial fib. this came on gradually over 1 week. I'm starting to have the same feelings again and I plan to visit my internist ...
1 answer • 30 Sep 2013